# SDR WX0A2015050872576

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 4 CABIN CEILING EMER LIGHTS BURNED OUT.  RELAMPED 4 CABIN CEILING EMER LIGHTS IAW AMM 33-50-02.  OPERATIONS CHECKED GOOD.
